MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174233
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: does reduced-port laparoscopic surgery for medically uncontrolled ulcerative colitis do more harm than good? source: asian j endosc surg 91 (2016) 24¿31 © 2015 24 japan society for endoscopic surgery, asia endosurgery task force and john wiley & sons australia, ltd.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of the study, performed between may 2011 and september 2014, 10 ulcerative colitis (uc) patients underwent single-incision plus one port laparoscopic surgery (sils + 1).All procedures were performed using a 5-mm standard definition flexible scope, ultrasonic-activated scissors, activating laparoscopic coagulating shears, and straight and curved graspers.The end of the ileum was cut with the reported stapler, and the ascending colon was mobilized to the hepatic flexure with a retroperitoneal approach.Transanal mucosectomy was performed above the dentate line, and the circumferential muscular layer of the rectum was transected with a stapling device or two firings of a linear cutting roticulating stapler.Post-operatively, one patient had methicillin-resistant staphylococcus aureus (mrsa) enteritis which resolved with conservative management.Does reduced-port laparoscopic surgery for medically uncontrolled ulcerative colitis do more harm than good? 2016 shigenori homma, futoshi kawamata, susumu shibasaki, hideki kawamura, norihiko takahashi & akinobu taketomi.

Brand Name
ENDO GRASP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10269904
Report Number2647580-2020-02133
Device Sequence Number804126
Product Code GET
UDI-Device Identifier10884523000818
UDI-Public10884523000818
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature,user facil
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number174233
Device Catalogue Number174233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR